# SDR AALA202109136581

- Difficulty date: September 8, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 58,809 hours, 34,448 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXCESSIVE WHEEL VIBRATION AFTER ROTATION AND DURING RETRACTION FO'S IPAD WAS EJECTED FROM WINDOW MOUNT FROM VIBRATION. FOUND RIGHT HAND NOSE LANDING GEAR DOOR AFT HINGE TO HAVE EXCESSIVE PLAY AND REPLACED IT PER AMM 53-16-11.
